# SDR PNSA970703

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Cut
- Location: Nr 1 Mlg
- Component: 50073971
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 MAIN TIRE CUT TO CORD.  REPLACED  WHEEL  ASSY.
